# SDR 96ZZZX34

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3369W
- Make and model: Piper PA-32-260
- Aircraft serial: 321054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6867800
- Condition: Corroded
- Location: Cabin Steps
- Part time: 17,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL CHANNEL THAT SUPPORTS CABIN STEP WAS SEVERELY CORRODED AND CORROSION CARRIED THROUGH TO SKIN.  STEP BEGAN TO BREAK THROUGH SKIN.  SUBMITTER SUGGESTS STEP REMOVAL AND CLOSE INSPECTION OF SKIN.  THERE IS NO WAY TO INSPECT CHANNEL UNLESS IT IS BEING REMOVED.  SMALL DRAIN HOLE SHOULD BE PLACED FORWARD OF CHANNEL TO HELP PREVENT THIS.
